Fungal Infection Trust

Fostair

Ok it’s me again!! My husband has been switched from symbicort 200/6 to Fostair to try to limit the side effects of the inhaler with the hydrocortisone he is taking for the adrenal insufficiency brought on by the interaction of the Itraconazole and the Symbicort. Trouble is he is now getting pains in his legs and even more tired. I have read on the leaflet that this is a side effect of the inhaler with the hydrocortisone. It seems that since he has been on meds for Aspergillosis everything seems to act in a bad way with other meds - he is beginning to think he should stop taking everything!! Oh and it can effect sodium and potassium levels causing something else. We are just so confused and scared we dont know which way to turn.

1 Reply
oldestnewest

Unfortunately, antifungal medication does tend to interact with a wide range of other drugs - check your meds at aspergillus.org.uk/content/...

Reply

You may also like...